| Model Number |
L20313 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Adhesion(s) (1695); Foreign Body Reaction (1868); Hypersensitivity/Allergic reaction (1907); Inflammation (1932); Pain (1994); Loss of Range of Motion (2032); Scar Tissue (2060); Distress (2329); Metal Related Pathology (4530); Swelling/ Edema (4577)
| Date of Event |
12/17/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).The device catalog number is unknown; therefore, udi is unavailable.Initial reporter occupation: lawyer.(b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide lot specific complaint database search, or manufacturing record evaluation, was not possible as the required lot number was not provided.The information received will be retained for trend analysis, post market surveillance, or other events within the quality system.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Pinnacle litigation complaint received ad (b)(6) 2022.Patient was revised due to heavy metal poisoning from the toxic heavy metals.Records also alleges pain, injury, suffered additional scar tissue formation, metallosis, metal wear, loss of enjoyment of life, limitation of daily activities, emotional trauma, and distress.Doi: (b)(6) 2008.Dor: (b)(6) 2021.Unk hip.
Event or Problem Description
After review of the medical records the patient was revised to address metal on metal with intrapelvic mass.Operative note reported anterior fluid filled pseudotumor was decompressed and the lining of the structure was removed and sent for pathology.Clinical visit on (b)(6) 2019 reported trochanteric bursitis.Doi: (b)(6) 2008.Dor: (b)(6) 2021.Affected side: left hip.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide lot specific complaint database search, or manufacturing record evaluation, was not possible as the required lot number was not provided.The information received will be retained for trend analysis, post market surveillance, or other events within the quality system.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.H10 additional narrative: added: a2 (dob), a3, b5, b7, d4, g4, h4, h6 (clinical codes).H6 clinical code: metal related pathology (e1618) is used to capture blood heavy metal increased and metal poisoning.Corrected: d1, d2b, d3, d10, g1.
Event or Problem Description
Additional information received indicated that the patient was dislocated on (b)(6) 2022 while sitting on the floor.The patient was having mild pain, intensity was 3/10.Patient denied having any fever, chills or calf pain.Patient was not requiring narcotic use at this time.The patient was treated via closed reduction.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.